Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 148, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 16, 2010, 7:08 PM EDT for Chattahoochee County, Georgia. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2010, 7:08 PM EDT (23:08 UTC)
- Expired
- Jun 16, 2010, 7:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Chattahoochee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 7:10 PM EDT | TSTM WND DMG | Cusseta, GA | ONE TREE DOWN IN CUSSETA. |
| Jun 16, 7:10 PM EDT | HAIL 1.75 | 1 E Cusseta, GA | |
| Jun 16, 7:26 PM EDT | HAIL 0.88 | Cusseta, GA | |
| Jun 16, 7:35 PM EDT | TSTM WND DMG | 3 Ese Cusseta, GA | 1 TREE DOWN WITH PHONE LINES DOWN ON FIERTOWER ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 249 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872 WUUS52 KFFC 162308 SVRFFC GAC053-162345- /O.NEW.KFFC.SV.W.0148.100616T2308Z-100616T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 708 PM EDT WED JUN 16 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CHATTAHOOCHEE COUNTY IN WEST CENTRAL GEORGIA * UNTIL 745 PM EDT * AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR CUSSETA...MOVING SOUTHEAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3224 8465 3223 8480 3233 8484 3235 8470 TIME...MOT...LOC 2309Z 327DEG 2KT 3229 8473 $$
1 follow-up statement
452 WWUS52 KFFC 162341 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 PM EDT WED JUN 16 2010 GAC053-162350- /O.EXP.KFFC.SV.W.0148.000000T0000Z-100616T2345Z/ CHATTAHOOCHEE GA- 741 PM EDT WED JUN 16 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHATTAHOOCHEE COUNTY EXPIRES AT 745 PM EDT... THE THUNDERSTORM THAT WAS PRODUCING HAIL AND GUSTY WINDS HAS WEAKENED AND NO LONGER POSES A THREAT OF PRODUCING SEVERE WEATHER. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3224 8465 3223 8480 3233 8484 3235 8470 TIME...MOT...LOC 2340Z 327DEG 2KT 3225 8469 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:10 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 16, 6:10 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 610 PM EDT WED JUN 16 2010 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LATEST SURFACE ANALYSIS SHOWS A WEAK TROUGH NOSING DOWN INTO NE- NORTH CENTRAL GA...AND ANOTHER WEAK TROUGH OVER THE FAR SOUTHERN REACHES OF THE FORECAST AREA...GENERALLY SOUTH OF AN AUGUSTA TO ALBANY LINE. THE UPPER LEVELS SHOW A WEAK DISTURBANCE MOVING ACROSS NORTH AND CENTRAL GA...WHICH WOULD SERVE TO SUPPORT ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT ALONG THE TWO AFOREMENTIONED SURFACE TROUGHS. SOUNDING DATA AND MID LEVEL ANALYSIS SHOWS SOME MID LEVEL CAPPING...WHICH HAS HELPED SUPPRESS CONVECTION SO FAR THIS AFTERNOON. LATEST RADAR SHOWS ISOLATED CONVECTION JUST BEGINNING ALONG THE NE-NORTH CENTRAL GA SURFACE TROUGH AND EXPECT THIS ACTIVITY TO CONTINUE AND BECOME MORE WIDESPREAD UNDER THE INFLUENCE OF THE UPPER DISTURBANCE AND DAYTIME HEATING. SATELLITE SHOWS AMPLE SUNSHINE OVER MUCH OF THE AREA...AND THE SEA BREEZE PUSHING INTO THE FAR SE FORECAST AREA WHERE THE SURFACE TROUGH IS NOTED. AS TEMPS OVER THE SOUTHERN ZONES PUSH TOWARD THE MID 90S (CONVECTIVE TEMP)...EXPECT CONVECTION TO INITIATE ALONG THIS SURFACE TROUGH LATER THIS AFTERNOON- EARLY EVENING. ANY DEVELOPMENT WOULD LINGER THROUGH MID- LATE EVENING...BUT SHOULD DISSIPATE BY MIDNIGHT AS THE UPPER DISTURBANCE PUSHES EAST AND HEIGHT RISES ARE NOTED IN ITS WAKE. SOME MID LEVEL RIDGING SHOULD HELP HOLD CONVECTION BELOW SEVERE LIMITS... BUT CANNOT RULE OUT THE STRAY PULSE SEVERE STORM. FREQUENT LIGHTING...BRIEF HEAVY RAIN AND WIND GUSTS TO 45 MPH SEEM TO BE THE GREATER STORM THREATS TODAY. HIGH PRESSURE REMAINS AN INFLUENCE OVER THE DEEP SOUTH WITH THE FORECAST AREA MAINLY ON THE EASTERN PERIPHERY. THEREFORE...EXPECT THE DIURNALLY DRIVEN PATTERN OF ISOLATED TO SCATTERED AFTERNOON-EVENING THUNDERSTORM THREAT TO PERSIST THROUGH THE SHORT TERM. HAVE LEANED TOWARD PERSISTENCE ON OVERNIGHT LOWS AND DAYTIME HIGHS WITH A SLIGHTLY FAVOR TOWARD THE MORE CONSISTENT MET NUMBERS. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... WEAK UPPER RIDGE WILL PERSIST...BUT INITIALLY REMAIN CENTERED MAINLY WEST OF THE STATE. THE UPPER RIDGE APEX MEANDERS A BIT EASTWARD AND BUILDS OVER THE STATE BY WEDNESDAY. OTHERWISE...EXPECT LITTLE CHANGE IN OVERALL LOW-MID LEVEL MOIST AND UNSTABLE AIR MASS IN-PLACE... RESULTING IN A CONTINUED DIURNAL PATTERN OF ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SLIGHTLY MORE RIDGE INFLUENCE BY LATE IN THE PERIOD COULD HOLD CONVECTION TO VERY ISOLATED IN NATURE BY MID WEEK. 39 && .AVIATION... NOT SEEING THE TS COVERAGE FROM YESTERDAY ACROSS THE METRO ATL TAF SITES. WILL REMOVE TEMPO TS GROUP FROM METRO ATL TAF SITES BUT LEAVE IN CB. CANNOT COMPLETELY RULE OUT A TS...BUT NOT CONFIDENT IN LOCATION AND PERCENTAGE IS TOO LOW TO INCLUDE IN TAFS. WILL KEEP TEMPO TS IN CSG AND MCN THOUGH AS MORE TS COVERAGE EXISTS ACROSS THOSE AREAS. ALTHOUGH GFS IS HINTING AT BR IN ATL...WILL NOT INCLUDE THIS IN THE TAF SINCE NOT EXPECTING RA/TS AT THE SITE THIS EVENING. SINCE TS WILL BE SCATTERED ON THURSDAY AGAIN...WILL CONTINUE PROB30 GROUP TO HINT AS THIS. WINDS WILL REMAIN W/NW THROUGH THE TAF PERIOD EXCEPT FOR ANY SHORT WIND SHIFTS FROM TS OUTFLOW BOUNDARIES. JLF && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 98 70 96 69 / 30 20 20 20 10 ATLANTA 72 94 72 95 73 / 30 20 20 20 10 BLAIRSVILLE 67 90 63 89 66 / 30 20 20 20 10 CARTERSVILLE 69 96 69 96 68 / 20 20 20 20 10 COLUMBUS 72 95 73 97 75 / 30 20 20 20 20 GAINESVILLE 69 95 71 93 71 / 30 20 20 20 10 MACON 72 96 72 97 71 / 30 30 20 20 20 ROME 70 96 69 97 70 / 20 20 20 20 10 PEACHTREE CITY 69 94 69 95 69 / 30 20 20 20 10 VIDALIA 74 97 74 95 74 / 40 30 20 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39
Hazardous weather outlook, Jun 16, 4:42 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 442 PM EDT WED JUN 16 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 442 PM EDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT NUMEROUS THUNDERSTORMS EXPECTED THIS EVENING ACROSS NORTH GEORGIA. SCATTERED THUNDERSTORMS EXPECTED THIS EVENING ACROSS CENTRAL GEORGIA. ISOLATED SEVERE THUNDERSTORMS POSSIBLE. .SYNOPSIS... A STRONG UPPER LEVEL RIDGE WILL REMAIN OVER THE SOUTHEAST TODAY. MOISTURE WILL CONTINUE TO MOVE INTO THE REGION FROM THE GULF OF MEXICO...AS WEAK SHORTWAVES ROTATE AROUND THE PERIPHERY OF THE RIDGE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE FREQUENT LIGHTNING...DAMAGING WINDS...LARGE HAIL...AND HEAVY RAIN. SOME STORMS COULD REACH SEVERE CRITERIA. .DISCUSSION... THE PERSISTENT RIDGE THAT HAS DOMINATED OUR WEATHER LATELY HAS WEAKENED SOMEWHAT...ALLOWING INTERMITTENT UPPER LEVEL DISTURBANCES TO MOVE THROUGH THE AREA. IN ADDITION...WITH THE WEAKENING RIDGE...TEMPERATURES ALOFT HAVE COOLED SLIGHTLY. THIS RESULTS IN HIGHER CAPE VALUES...ESPECIALLY WHEN COMBINED WITH THE VERY MOIST AIRMASS AT THE SURFACE. CAPES ARE EXPECTED TO RANGE BETWEEN 2000-3000 THIS EVENING. DAMAGING DOWNBURST WINDS AND LARGE HAIL COULD BE POSSIBLE WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 16, 5:57 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 557 PM EDT WED JUN 16 2010 GAZ015-016-023-162230- 557 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN HALL...LUMPKIN AND WHITE COUNTIES UNTIL 630 PM EDT... AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GARLAND...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTHERN HALL...SOUTHEAST LUMPKIN AND EXTREME SOUTH WHITE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GARLAND...AURARIA...DAHLONEGA...MURRAYVILLE AND CLERMONT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 16, 6:11 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL 2 W CHATSWORTH 34.77N 84.80W
06/16/2010 E0.75 INCH MURRAY GA PUBLIC
&&
JDWSpecial weather statement, Jun 16, 6:23 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 623 PM EDT WED JUN 16 2010 GAZ012-020-162315- 623 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN BARTOW AND GORDON COUNTIES UNTIL 715 PM EDT... AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FOLSOM...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BARTOW AND GORDON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FOLSOM...FAIRMOUNT...FUNKHOUSER...PINE LOG AND WHITE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 6:26 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 PM EDT WED JUN 16 2010 GAZ023>025-162300- 626 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN JACKSON...BANKS AND HALL COUNTIES UNTIL 700 PM EDT... AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CLERMONT...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS NORTH JACKSON...BANKS AND NORTHERN HALL COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CLERMONT...LULA...GILLSVILLE...MAYSVILLE AND HOMER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 6:49 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 649 PM EDT WED JUN 16 2010 GAZ021-022-033-162315- 649 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN FORSYTH...CHEROKEE AND FULTON COUNTIES UNTIL 715 PM EDT... AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER STRONG THUNDERSTORM OVER NORTHEAST BARTOW COUNTY AND CHEROKEE COUNTY...MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CHEROKEE AND INTO NORTH FULTON AND WESTERN FORSYTH COUNTIES THROUGH 715 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 16, 7:00 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT WED JUN 16 2010 GAZ090-091-102-103-162345- 700 PM EDT WED JUN 16 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PENNY SIZED HAIL AND 40 MPH WINDS IN WEBSTER...STEWART...CHATTAHOOCHEE AND MARION COUNTIES UNTIL 745 PM EDT... AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM EELBECK/WEST FORT BENNING TO RICHLAND... MOVING EAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS WEBSTER...EASTERN STEWART...EASTERN CHATTAHOOCHEE AND MARION COUNTIES THROUGH 745 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:07 PM EDT | Severe Thunderstorm Warning | FFC | White | 38 min |
| Jun 15, 8:11 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 34 min |
| Jun 15, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 51 min |
| Jun 15, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 28 min |
| Jun 15, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 18 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.